User Reviews for Lupron Depot 3.75 mg
The following information is NOT intended to endorse drugs or recommend therapy. While these reviews might be helpful, they are not a substitute for the expertise, skill, knowledge and judgement of healthcare practitioners in patient care.
Learn more about Lupron Depot 3.75 mg.
|Uterine Fibroids||2 reviews||6 medications|
|Endometriosis||2 reviews||161 medications|
|Prostate Cancer||0 reviews||90 medications|
|Hirsutism||0 reviews||9 medications||Not rated - Be the first|
|Summary of Lupron Depot 3.75 mg reviews||4 reviews||5.8|
Reviews for Lupron Depot 3.75 mg
For Uterine Fibroids "I was having very heavy periods due to fibroids. My Gyn gave me the shot and it was amazing! No more periods! the trade off I took was night sweats and early onset menopause, but after such heavy bleeding that I have very low blood count, anemia and vitamin D deffieciency, it was well worth it! I'm only in the last few weeks of my first shot, but I can't wait for the next one!"
Floodgate in K.C. (taken for 1 to 6 months) January 9, 2013
|7 users found this comment helpful. Did you? Yes No||Report as inappropriate|
For Uterine Fibroids "I didn't experience any major problems, except some mild stomach cramping initially and continued heavy bleeding for the first two injections. By my 3rd shot, just mild spotting and occasional cramping. I jut finished my 4th round, still no hot flashes, etc. I'm actually looking forward for my upcoming surgery soon."
niki40 April 9, 2010
|10 users found this comment helpful. Did you? Yes No||Report as inappropriate|
For Endometriosis "I found Lupron to be effective in treating my symptoms of Endometriosis, particularly painful menstruation. Lupron causes one to cease menstruating which in turn eliminates the pain associated with month to month and/or every two to four week menstrual periods. That said, I developed a raised bump at the base of my skull on the back of my neck that itched and hurt. I became dizzy and lightheaded and dealt with short term memory loss along with joint pain in my feet, mouth watering nausea, night sweats, nasal congestion, and acne. The doctor could not give me an answer about the raised bump and that scared me so I chose to discontinue treatment."
tired of doctors January 8, 2010
|14 users found this comment helpful. Did you? Yes No||Report as inappropriate|